# SDR ASAA0944315

- Difficulty date: January 15, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO COMPARTMENT ON SHEAR CLIP STA 500B BETWEEN STR 28R AND STR 28L.  FOUND CORROSION ON PREVIOUS REPAIR ANGLE REMOVED AND FABBED REPAIR ANGLE AND INSTALLED IAW SRM 53-00-07.
